# SDR AALA971140

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0775 - AFTER TAKEOFF LGA WHEN LANDING GEAR RETRACTED, ALL LANDING GEAR INDICATIONS WERE NORMAL, BUT ABNORMALLY LOUD WIND NOISE NOTED FROM NLG AREA.  AIRCRAFT DIVERETED TO EWR AND LANDED WITHOUT INCIDENT.  AFTER ARRIVAL, FORWARD LT NLG FOLLOW-UP DOOR FOUND OPEN.  CYCLED ACCESS HANDLE AND RESET DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION WITH NO DEFECTS FOUND.  (X)
